# SDR SIMA20140526012

- Difficulty date: May 26, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 34,921 hours, 31,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COPILOTS RT FLOOR SUPPORT FWD CROSSBEAM CORRODED.  BLENDED TO REMOVE CORROSION FROM MARKED AREAS ON COPILOTS RT FLOOR SUPPORT FWD CROSSBEAM IAW SRM 51-10-03.  ACCEPTED AS IS IAW ERS-EM-5300-522. SEE WIPS & TASK FOR DETAILS.
